Mathematical analysis of a model describing the invasion of bacteria in burn wounds

D. Hilhorst, J.R. King, M. Röger

Research output: Book/ReportReportAcademic

81 Downloads (Pure)

Abstract

We investigate a reaction-diffusion system comprising a parabolic equation coupled with an ordinary differential equation on an unbounded space domain. This system arises as a model for host tissue degradation by bacteria and involves a parameter describing the degradation rate that is typically very large. We prove the existence and uniqueness of solutions to this system and the convergence to a Stefan-like free boundary problem as the degradation rate tends to infinity.
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages38
Publication statusPublished - 2005

Publication series

NameCASA-report
Volume0521
ISSN (Print)0926-4507

Fingerprint Dive into the research topics of 'Mathematical analysis of a model describing the invasion of bacteria in burn wounds'. Together they form a unique fingerprint.

Cite this